# SDR DL72L951016

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT, SECOND RIB FROM I/B END CRACKED AT LOWER END.  INSTALLED DOUBLER PER M/M 57-54-0 FIG 814.  DAMAGE FOUND DURING SHOP INSPECTION.
